| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Solid Tumour (4552)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The company was informed that the recipient's device was explanted.The following was noted, left side auricular pinna carcinoma with a possible indication for adjuvant radiotherapy.The explanted device was received at advanced bionics on (b)(6) 2026, and is currently undergoing analysis.